Alert archive / New York / Areal Flood Warnings in 2011

Areal Flood Warning 9, NWS Albany, NY

March 11, 20114 counties in New York

NWS Albany, NY issued this areal flood warning at Mar 11, 2011, 2:37 PM EST for 4 counties in New York. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2011, 2:37 PM EST (19:37 UTC)
Expired
Mar 12, 2011, 2:15 PM EST
In force
24 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Albany County, NY, Montgomery County, NY, Saratoga County, NY, Schenectady County, NY

The radar

The Albany radar (KENX), 30 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-186 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this areal flood warning went out at Mar 11, 12:49 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 11, 12:49 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1249 PM EST FRI MAR 11 2011

.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL
BOUNDARIES WILL WORK ACROSS THE REGION BY THE END OF THE DAY.
ADDITIONAL LIGHT RAIN WILL FALL THE REST OF DAY. COOLER AIR WILL
MOVE IN STARTING LATE THIS AFTERNOON WHICH WILL GRADUALLY TURN ANY
LEFTOVER LIGHT RAIN TO SNOW SHOWERS. THE UPPER AIR LOW PORTION
OF THE STORM WILL LIFT TO OUR NORTHEAST COME SATURDAY...BUT
ANOTHER UPPER LEVEL DISTURBANCE ON ITS HEELS WILL KEEP OUR WEATHER
SOMEWHAT UNSETTLED...ESPECIALLY NORTH AND WEST OF ALBANY WHERE
SCATTERED RAIN OR SNOW SHOWERS WILL PERSIST.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOST OF THE RAIN WILL WELL OUT OF THE AREA...ONLY SOME ISOLATED
SHOWERS LEFT...AND THOSE ARE TENDING TO DRY UP. BREAKS AND THIN
SPOTS IN THE CLOUDS ALLOWING SOME SUNSHINE AND WARMING
TEMPERATURES. SO...SOME MINOR ADJUSTMENTS TO TEMPERATURES...
DEWPOINTS AND SKY COVER...AS WELL AS RAIN CHANCES.

PREV AFD BELOW...

ADDITIONAL AREAS OF LIGHT RAIN AFFECTING THE REGION...AS THE
HEAVIER BAND OF RAIN EXITS INTO CENTRAL NEW ENGLAND. FAIRLY
WIDESPREAD CLOUD COVER AS SOME COLD ADVECTION OCCURS. BOUNDARY
LAYER FLOW STILL FAIRLY STRONG...BUT SHIFTING MORE SOUTHWEST...SO
SOME BREAKS IN THE CLOUDS WILL BUILD EAST...BUT HOW MUCH SPOTTY
SUNSHINE IS IN QUESTION. SOME PERIODS OF BRIGHTENING OF THE SKY
LATER THIS AFTERNOON POSSIBLE...BUT AS BOUNDARY LAYER
COOLS...MIXING POTENTIAL SUGGESTS HIGH TEMPERATURES COULD BE A
DEGREE OR TWO COOLER THAN CURRENT FORECAST. SO...MINOR
TEMPERATURE...DEWPOINT AND RAINFALL FORECAST ADJUSTMENTS.

PREV AFD BELOW...

AS OF 630 AM...THE BACK END OF THE HEAVY BAND WAS WORKING TO THE
EAST OF HERKIMER COUNTY...SOUTHEAST INTO EXTREME WESTERN ALBANY
COUNTY....SOUTHWARD TO DUTCHESS COUNTY. THIS LINE WAS WORKING INTO
WESTERN NEW ENGLAND WHERE THERE HAD BEEN A BREAK IN THE RAIN
TONIGHT. THIS LINE WAS ASSOCIATED WITH A COLD/OCCLUDED FRONT WORKING
THROUGH THE SAME REGION.

THIS MAIN LINE LOOKS TO CLEAR THE CAPITAL REGION BETWEEN 730 AM AND
800 AM...OUT OF DUTCHESS COUNTY BY ABOUT THE SAME TIME. IT WILL NOT
CLEAR WESTERN NEW ENGLAND FOR A COUPLE MORE HOURS. BEHIND THIS LINE
ARE LIGHTER SHOWERS SO HAVE INCLUDED THESE AS WELL. ADDITIONAL
RAINFALL AMOUNTS WITH THIS LINE LOOKS TO BE BETWEEN A QUARTER TO
THREE QUARTERS OF AN INCH THROUGH 1000 AM. BY 1000 AM...THIS LINE OF
RAIN WILL BE MOSTLY EAST OF THE REGION (DEPARTING WINDHAM/BERKSHIRE
AND LITCHFIELD COUNTIES).

TEMPERATURES WILL HOLD STEADY OR A RISE LITTLE IN MOST
CASES...GENERALLY IN THE 40S. A SOUTH TO SOUTHEAST WIND WILL AVERAGE
5-15 MPH...EXCEPT 15-25 MPH WITH GUSTS TO 35 MPH OVER THE HIGHER
TERRAIN.

WE WILL CONTINUE THE FLOOD WATCH EVEN IF THE RAIN IS WINDING
DOWN...DUE TO CONTINUE RUNOFF.

*****PREVIOUS NEAR TERM DISCUSSION*******************

AS OF 400 AM...KENX RADAR INDICATING A SWATH OF MODERATE TO HEAVY
RAIN WORKING ACROSS THE REGION...NOW FINALLY GETTING INTO LITCHFIELD
COUNTY. RADAR INDICATED RAINFALL RATES UP TO AROUND A THIRD OF AN
INCH PER HOUR...ASSOCIATED WITH THE NEARLY 40 DBZ VALUES WORKING NW
FROM LITCHFIELD COUNTY NW INTO THE HUDSON VALLEY...CATSKILLS...INTO
THE MOHAWK VALLEY.

SO FAR...KENX RADAR ESTIMATES INDICATED THAT LESS THAN AN INCH OF
RAIN HAD FALLEN ACROSS WESTERN NEW ENGLAND...WHILE 1-2 INCHES HAD
FALLEN IN THE HUDSON VALLEY...2-3 INCHES ACROSS THE CATSKILLS.

IT LOOKS AS IF THIS LINE OF RAIN WILL SLOWLY PIVOTED EASTWARD
THROUGH 700 AM...AS THE BACK EDGE OF THE STEADY RAIN SHIELD WILL
JUST ABOUT BEGIN TO CLEAR OUR WESTERN AREAS BY THEN. AN ADDITIONAL
HALF TO ONE INCH WILL FALL THROUGH 700 AM...LIKELY TO CONTINUE TO
SWELL MANY RIVERS TO THE SOUTH AND EAST OF ALBANY. THE FLOOD WATCH
WILL CONTINUE.

HOWEVER...WE DECIDE TO CANCEL THE WIND ADVISORY. ALTHOUGH THE VAD
WIND PROFILE SUGGESTED WINDS UP TO 40KTS 2-3 KFT OFF THE
DECK...SURFACE OBS HAVE INDICATED NO GUSTS EXCEEDING 39 KTS. A
RELATIVELY STRONG LOW LEVEL JET WAS MOVING OVERHEAD BUT THE WIND WAS
HAVING TRANSLATED TO THE SURFACE.

TEMPERATURES REMAIN EXCEPTIONALLY MILD FOR THE TIME OF YEAR AND DAT
(NIGHT). THEY HAVE BEEN RANGING FROM ABOUT 40-45 FROM ALBANY
NORTHWARD...45-50 FURTHER SOUTH. THESE READINGS WILL LIKELY HOLD
NEARLY STEADY...OR ACTUALLY RISE A DEGREE OR TWO THROUGH 700
PM.

*********PREVIOUS NEAR TERM FORECAST*****************

AS OF 1230 AM...CURRENT FORECAST ON TRACK. RADAR SHOWS A WIDESPREAD
NORTH-SOUTH ORIENTED HEAVY RAIN BAND ALONG THE MID ATLANTIC...FROM
THE DELMARVA AREA TO NORTHERN NJ AND SOUTHEAST NY...MOVING
NORTHWARD. SO NO  CHANGES TO CURRENT FLOOD WARNINGS THAT HAVE
ALREADY BEEN ISSUED...BUT WILL MONITOR AND ISSUE ADDITIONAL FLOOD
WARNINGS AS NEEDED WHEN THIS BAND MOVES INTO MORE OF THE FORECAST
AREA. OTHERWISE ONLY MINOR CHANGED MADE TO THE HOURLY TEMP AND WIND
GRIDS.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
AS OF 400 AM...THE 500 HPA LOW WAS NEARING PITTSBURGH PA...SLOWLY
LIFTING NORTHEASTWARD. THE SURFACE LOW WAS NORTH OF BUFFALO AND
MOVING NEARLY DUE NORTH.

THIS LOW WILL PIVOT A COLD/OCCLUDED FRONT ACROSS OUR COUNTY WARNING
THIS MORNING TO THE WEST OF THE HUDSON VALLEY...WORKING TO THE EAST
OF THE HUDSON VALLEY DURING THE AFTERNOON. A DRY PUNCH IN THE MID
LEVELS WILL WORK IN ON THE HEELS OF THE FRONT. THE RAIN WILL QUICKLY
TAPPER TO SCATTERED SHOWERS AT THAT TIME...AND THERE MIGHT EVEN BE A
FEW BREAKS OF SUNSHINE..ESPECIALLY IN THE MID HUDSON VALLEY!

TEMPERATURES WILL WARM TO ABOUT 50-55 FROM ALBANY SOUTHWARD...45-50
NORTH AND WEST. THEY MIGHT ACTUALLY BEGIN TO FALL TO THE WEST OF
ALBANY AS COOLER AIR MOVES IN. THE WIND WILL TURN FROM SOUTHEAST TO
SOUTHWEST...AS THE STRONG LONG LEVEL JET LIFTS...ASSOCIATED WITH THE
FRONT...LIFTS TO OUR EAST.

WITH THE COOLER AIR MOVING IN...ANY LEFTOVER RAIN SHOWERS WILL TURN
TO SNOW SHOWERS MAINLY ACROSS THE HIGHER TERRAIN. THESE SHOULD BE
FAIRLY LIGHT AND NOT AMOUNT TO MUCH. THE ONLY EXCEPTION MIGHT BE
ACROSS THE DACKS...WHERE THE FLOW SHOULD TRIGGER A LAKE RESPONSE OFF
OF ONTARIO. THESE COULD BRING MORE A LITTLE MORE ENHANCED SNOW
SHOWER ACTIVITY OVERNIGHT WITH MAYBE AN INCH OR TWO OF SNOWFALL
ACCUMULATION.

TEMPERATURES TONIGHT LOOK TO REACH BACK TO AROUND FREEZING IN THE
HUDSON VALLEY...20S ELSEWHERE.

GENERALLY WENT WITH A MET/MAV BLEND.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE EXTENDED FORECAST CONTINUES TO INDICATE MUCH CONSISTENCY BETWEEN
MODEL CYCLES AND GUIDANCE. SATURDAY WILL BEGIN WITH A SHORT-WAVE
TROUGH ROTATING AROUND THE LONGWAVE TROUGH OVER SOUTHEASTERN CANADA
AND THE NORTHEAST...PRODUCING SCATTERED RAIN AND SNOW SHOWERS
SATURDAY THROUGH EARLY SUN...MAINLY ACROSS THE HIGHER TERRAIN WITH
ONLY ISOLATED COVERAGE OF MAINLY RAIN SHOWERS ACROSS THE HUDSON
VALLEY. A SECONDARY COLD FRONT LOOKS TO MOVE ACROSS THE REGION ON
SUNDAY WITH MORE SCATTERED/ISOLATED SHOWERS OF RAIN AND SNOW.
THEN...EVEN COLDER AIR WILL FILTER IN SUNDAY WITH H850 TEMPS FALLING
TO -6C TO -12C ACROSS THE FCST AREA SUNDAY NIGHT INTO MONDAY.

SURFACE HIGH PRESSURE FROM CANADA WILL BUILD IN OVER THE NE US
MONDAY THROUGH TUESDAY NIGHT. THIS WILL PROVIDE DRY  CONDITIONS WITH
SURFACE ABOUT 5-10 DEGREES BELOW NORMAL ON MON. TEMPS WILL REBOUND
BACK CLOSER TO NORMAL MAX TEMPS ON TUE...AS THE HIGH BEGINS TO SHIFT
OFFSHORE LATE IN THE DAY...WITH A SOUTHERLY WIND.

THE WARMUP MIGHT CONTINUE INTO WEDNESDAY. HOWEVER...BY THIS
TIME...THE 00Z EUROPEAN CONTINUE TO INDICATE A CUTOFF LOW TO OUR
SOUTHEAST AND ANOTHER TO THE NORTHWEST. THE OVERALL TELECONNECTION
DOES NOT FAVOR A MILLER A TYPE STORM TO ENSUE UP THE COAST (THERE IS
NO RIDGE IN THE WEST AND THE NORTH ATLANTIC OSCILLATION REMAINS
NEUTRAL). THERE IS A SLIGHTLY BETTER CHANCE THAT A WARM FRONT WILL
LIFT THROUGH THE REGION FROM A STORM IN THE NORTHERN
BRANCH...PERHAPS PRODUCING SOME SHOWERS BUT THEN SOMEWHAT MILDER
TEMPS MIGHT TAKE PLACE BY THURSDAY.

BTW...THE 00Z GFS CONTINUES TO SHOW A WEAKER SYSTEM.

OVERALL...TEMPS LOOKS NEAR NORMAL IN THE LONG TERM WITH PCPN BELOW
NORMAL WITH NO MAJOR WX SYSTEMS EXPECTED AT THIS TIME...WARMING TO
SLIGHTLY ABOVE BY THE END OF THE PERIOD.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
GENERALLY MVFR/VFR CONDITIONS AS BREAKS IN THE CLOUDS CONTINUE
THIS AFTERNOON WITH SOME WIDELY SCATTERED SHOWERS CONTINUING TO
GRADYALLY DRY UP. SOME ISOLATED SHOWER ACTIVITY IN WESTERN NY/PA
COULD MOVE INTO THE AREA THIS EVENING...BUT ONLY KEEPING VCSH THIS
AFTERNOON...UNTIL IT CAN BE DETERMINED WHETHER SHOWERS WILL MAKE
IT INTO OUR AREA THIS EVENING. VFR CONDITIOSN SHOULD PREVAIL
OVERNIGHT...EXCEPT FOR SOME POSSIBLE VFR IN FOG AT KGFL. VFR
CONDITIONS TOMORROW.

SOUTHWEST WINDS AT LESS THAN 10 KT WILL BECOME LIGHT TONIGHT...
THEN WEST TOMORROW AFTERNOON AT AROUND 10 KT.

OUTLOOK...
SAT-SUN...VFR/MVFR. CHC OF -SHRA/-SHSN.
MON-WED...VFR...NO SIG WX.

&&

.HYDROLOGY...
A FLOOD WATCH CONTINUES FOR THE ENTIRE FORECAST AREA THROUGH THIS
AFTERNOON BECAUSE SOME ADDITIONAL RAIN IS FORECAST FOR THE
REGION...PRODUCING ADDITIONAL RUNOFF COMBINED WITH MELTING SNOW.
THESE SCENARIO COULD CAUSE ADDITIONAL AREA RIVERS TO GO ABOVE FLOOD
STAGE AGAIN...OR FOR EXISTING FLOODING TO WORSEN.

FLOOD WARNINGS CONTINUE FOR THE HOUSATONIC RIVER FROM FALLS VILLAGE
DOWNSTREAM TO STEVENSON. THE RIVER WILL CONTINUE TO RECEDE THIS
AFTERNOON AND EVENING...BUT WILL THEN RISE AGAIN TONIGHT FROM THE
EFFECT OF THE ADDITIONAL RAIN.

A FLOOD WARNING ALSO CONTINUES AT NORTH CREEK ON THE HUDSON DUE
TO A SIGNIFICANT ICE JAM. LITTLE CHANGE IN THE WATER LEVEL IS
EXPECTED THIS AFTERNOON AND EVENING. AS THE FLOW IN THE RIVER
INCREASES THIS JAM MAY BREAK UP.

ICE JAMS WERE ALSO NEAR HOPE ON THE SACANDAGA RIVER AND ON THE
MOHAWK IN SCHENECTADY.

PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS.

ONLY LIGHT PRECIPITATION IS EXPECTED (IF AT ALL) AFTER TODAY THROUGH
MUCH OF THE UPCOMING WEEK. THIS DRIER WEATHER WILL ALLOW RIVERS AND
STREAMS TO VERY SLOWLY RECEDE ALTHOUGH IT MIGHT TAKE UP TO A COUPLE
DAYS FOR ALL RIVERS TO DIP BELOW FLOOD STAGE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR CTZ001-013.
NY...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR MAZ001-025.
VT...FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR VTZ013>015.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
AVIATION...NAS
Hazardous weather outlook, Mar 11, 4:09 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
409 AM EST FRI MAR 11 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-121200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
409 AM EST FRI MAR 11 2011

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE REQUESTED TO SEND REPORTS OF MEASURED
RAINFALL OF AN INCH OR MORE...OR ANY REPORTS OF FLOODING...TO THE
NATIONAL WEATHER SERVICE VIA TELEPHONE OR THE SEVERE WEATHER
REPORT FORM ON THE INTERNET.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:27 PM ESTAreal Flood WarningALYColumbia, Dutchess, Greene, Ulster36 hr
Mar 10, 10:05 PM ESTRiver Flood WarningALYUlster21 hr
Mar 10, 10:05 PM ESTRiver Flood WarningALYUlster27 hr
Mar 10, 10:05 PM ESTRiver Flood WarningALYUlster30 hr
Mar 11, 2:34 AM ESTRiver Flood WarningALYGreene, Schoharie10 hr
Mar 11, 2:45 AM ESTAreal Flood AdvisoryALYAlbany, Schenectady, Schoharie4 hr
Mar 11, 4:33 AM ESTRiver Flood WarningALYSchoharie19 hr
Mar 11, 5:24 AM ESTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery3 hr
Mar 11, 6:38 AM ESTAreal Flood AdvisoryALYSaratoga, Warren2 hr
Mar 11, 6:52 AM ESTAreal Flood AdvisoryALYAlbany, Rensselaer, Washington2 hr
Mar 11, 7:54 AM ESTRiver Flood WarningALYDutchess36 hr
Mar 11, 7:57 AM ESTRiver Flood WarningALYHerkimer, Oneida71 hr
Mar 11, 8:44 AM ESTRiver Flood WarningALYMontgomery, Schoharie10 hr
Mar 11, 10:00 AM ESTRiver Flood WarningALYMontgomery, Schenectady, Schoharie24 hr
Mar 11, 10:06 AM ESTRiver Flood WarningALYUlster14 hr
Mar 11, 1:46 PM ESTRiver Flood WarningALYDutchess17 hr
Mar 11, 2:29 PM ESTAreal Flood WarningALYAlbany, Montgomery, Saratoga, Schenectady24 hr

Nearby

Areal Flood Warnings in New York, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.